# SDR AALA202506201486

- Difficulty date: June 20, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N472AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 12282
- Aircraft time: 1,595 hours, 444 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070004201
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT BASE / BRACKET INOPERATIVE AT DOOR L3 FLIGHT ATTENDANT SEAT. REPLACED FLASHLIGHT BASE / BRACKET PER AMM 25-60-00.
